Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does brown vaginal discharge after taking Primolut-N indicate?

Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4290 Questions

default
Posted on Wed, 15 Mar 2017 in Women's Health
Question: hi !! i had 2 primolut N tablets and then had a protected sex.. then next day my period is just like fluid like blood..less bleeding compared to my regular periods.. Are there any chances of pregnancy?

my vaginal bleeding before having sex is already in blood colour.please answer me fast
doctor
Answered by Dr. Prof. Kunal Saha 5 hours later
Brief Answer:
Unrelated

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone very carefully through your query. I am sorry that your query took a long time before it got assigned to me. I will try to help you out.

Let me assure you that your having sex a day before your period has no connection with the periods. The periods occur exactly 14 days from the ovulation and therefore there is no connection. Moreover, in such a time of the cycle you need not have protected sex if contraception is the objective (protection from HIV and STDs is a different issue which is to be considered independent). Protection (in terms of contraception) is only needed between the 10th and 18th day of your cycle as it is your fertile period. However, this might not be valid in case of persons with PCOS.

Hopefully that should help.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prof. Kunal Saha 1 hour later
actually i had protected sex last month too. and i got my periods regularly after that.but the duration of periods was just for 3-4 days.Then is it ok or are there any chances of pregnancy?
doctor
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Not pregnant.

Detailed Answer:
Unless your periods stop it does not indicate that you are pregnant. The rest is normal variation and unrelated to your having sex before your periods. In any case, it is not in your fertile period and so even unprotected sex will not make you pregnant in that timing.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  HIV

doctor1 MD

my next period was expected on sept 13th i had unprotected sex(condom broke) with my husband on sept 10 th

and took nextchoice on monday sept 10th.i have not gontton my period yet but sometimes i am having small stomatch pains.

when will my period come this is the first time taking the pill.

doctor1 MD

Hi i have been having stabbing pains. In my pelvis. I am not pregnant but i am 2 days late. I am usually regular 28days since i had my baby 5 months ago. Me and my fiance had intercourse around 3 weeks ago but he did not ejaculate inside. He was inside me for less than a minute, pulled out and put on a condom instead. I don t know what is going on but i haven t had these pains before :( only on my right side pelvis. What could this be ? I haven t i Evem felt cramps which usually come 2 days before my period.

doctor1 MD

Hello, I am a 34 year old gay male who has smoked methamphetamine for 4 months now, after 5 years being sober. I am HIV positive, but am being treated. I also heavily use prescription opiate pain medications. The cause for alarm is that I am seeing blood-tinged mucus and constipation in my bowel movements. As well was as slight pain in my abdomen, along with bloating/gas. Could this be related to the meth use, or is it something entirely different? My boyfriend is experiencing similar symptoms regarding the mucus (he also uses methamphetamine). What should we do?

doctor1 MD

Hi, I recently got my wisdom teeth removed. I took Amoxicillin for five days but I am also on Lo Loestrin Fe birth control. Two days after finishing the Amoxicillin I had sex with my boyfriend. The condom broke, he did not ejaculate inside me, but I m worried about being pregnant. What are the chances that the antibiotics affected my birth control? Thanks!

doctor1 MD

I just had a mutual masturbation session with a sex worker However she removed her hand from inside her vagina and used it roughly on my penis in a hand job Can I get HIV from this means which I was not able to stop after it occurred to me ?

doctor1 MD

i bought food the food was in a container with a plastic at the top covering the container how ever i notice the plastic on 1 container was slightly open on a container with food inside any RISK for hiv hep b,c

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...